MAUDE Adverse Event Report: SYNOVIS SURGICAL INNOVATIONS PERI-GUARD; MESH, SURGICAL

SYNOVIS SURGICAL INNOVATIONS PERI-GUARD; MESH, SURGICAL
Catalog Number PC1016NBIO
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the temperature indicator of a peri-guard had turned white.This event was discovered prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
PERI-GUARD
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
SYNOVIS SURGICAL INNOVATIONS
saint paul MN
MDR Report Key7737540
Report Number1416980-2018-04792
Device Sequence Number2643974
Product Code FTM
UDI-Device Identifier00085412530604
UDI-Public(01)00085412530604
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K983162
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/10/2022
Device Catalogue NumberPC1016NBIO
Device Lot NumberSP17J26-1255578
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/05/2018
Supplement Date Received by Manufacturer08/17/2018
Initial Report FDA Received Date07/31/2018
Supplement Report FDA Received Date08/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1